Cycling 1-test-cyp/gyno question? - AnabolicMinds.com

Cycling 1-test-cyp/gyno question?

  1. New Member
    EatNphood's Avatar
    Join Date
    Aug 2003
    Posts
    20
    Rep Power
    146

    Reputation

    Cycling 1-test-cyp/gyno question?


    Bro's
    I have been using 1-test-cyp for about 1 month now. Doing EOD injects of 200MG/ML
    Having some great results!
    Got a slight question about gyno as I am not sure. I dont have itchy nips, nor does the nip look puffy like a 'tit' but every once in a while I get an itch, might just be a common itch. But its usually not that big of a deal, I noticed no puffy nips, nor any lumps. I have nolva on hand just in case and was going to start taking it,

    Any other signs of gyno that I need to be aware of??

  2. Advanced Member
    Boss_K's Avatar
    Join Date
    Jan 2004
    Posts
    654
    Rep Power
    458

    Reputation

    keep an eye on it....i'd go ahead and take a few shots of nolva (40 mg) just in case...but I'm paranoid!
  3. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    1-test alone is unlikely to cause gyno. I always think I'm feeling tingly sensations when I first start a cycle of anything, but I'm pretty sure it's in my head. Unless you're taking 4AD too, I wouldn't worry about it unless you feel a lump or it gets puffy. Always have nolva on-hand just in case those things do happen.
    •   
       

  4. New Member
    EatNphood's Avatar
    Join Date
    Aug 2003
    Posts
    20
    Rep Power
    146

    Reputation

    I think it was in my head also, but the other night it was very cold outside, and when the wind blew a gust my nips got very stingy, then in the car on the way home from the gym, they felt a bit sore, they wern't puffy, but just a bit sore feeling, so I decided to take the nolva just in case. I took 40MG, today they dont feel strange at all, so maybe it was in my head or maybe the nolva is working, but I am off my cycle of 1-test-cyp anyway, so I just run the nolva for PCT.

    Any body else use nolva for PCT rather than clomid just curious?
  5. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    There's really no reason to use nolva unless you've got gyno symptoms, but that's up to you. I just noticed a tingling today & had to think for a second (I'm off now), but I figured out it's irritation from shaving my chest this morning.

    I always use nolva for PCT over clomid. I tried clomid too for the first 4 days last PCT & I hate it. It gave me real bad mood swings, like I'd become an ******* suddenly then it'd go away. I broke out worse than when on PHs, & i couldn't sleep. That was while taking 100mg/day clomid along with 40mg nolva. I did notice my libido jumping within ther 4 days using clomid. When I ceased clomid, my libido left again for another week or so before returning. I get no sides from nolva at all.
  6. Board Supporter
    cctez's Avatar
    Join Date
    Jan 2003
    Age
    41
    Posts
    99
    Rep Power
    192

    Reputation

    Question Need some insight...


    Quote Originally Posted by Longdog
    1-test alone is unlikely to cause gyno. I always think I'm feeling tingly sensations when I first start a cycle of anything, but I'm pretty sure it's in my head. Unless you're taking 4AD too, I wouldn't worry about it unless you feel a lump or it gets puffy. Always have nolva on-hand just in case those things do happen.

    I am on week 2 of 1-test, 4AD and I am noticing some slight itchyness on my left nipple. I thought at first that it was simply from shaving but it's been going on for a couple days now. There is no swelling or puffiness in the area and I have no bumps/lumps. However, the itchyness is pretty much going all day long today.

    My dose is (every 12 hours):
    100mg 1-test
    150mg 4AD

    I have had good gains, about 7 pounds mostly lean mass. I am considering cycling off tonight and starting PCT (Nolva, ZMA). I don't necessarily want to get greedy with gains and I think that my success this cycle has been what I hoped for.

    Thoughts?

    Thanks in advance.
  7. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    4ad can definitely cause gyno. It sounds like it could either be a sign, or just a false alarm. Your dose is pretty small, but its still possible. You can start taking nolva if you think it may be gyno. Take 40mg/day until symptoms are gone.

    I assume your cycle is transdermal? It normally takes 2 weeks for non-methylated hormones to really kick in. I suggest continuing for 4-6 weeks, as the biggest gains usually come in weeks 3-6. 2 week cycles of 1-test/4ad are not very effective. Much of the 7lbs you gained is probably water. The real LBM gains will come after a week or 2 on. If concerned about gyno, just run 10mg/day nolva along with it.
  8. Board Supporter
    skumster225's Avatar
    Join Date
    Mar 2003
    Posts
    188
    Rep Power
    235

    Reputation

    Quote Originally Posted by EatNphood
    Bro's
    I have been using 1-test-cyp for about 1 month now. Doing EOD injects of 200MG/ML
    Having some great results!
    Got a slight question about gyno as I am not sure. I dont have itchy nips, nor does the nip look puffy like a 'tit' but every once in a while I get an itch, might just be a common itch. But its usually not that big of a deal, I noticed no puffy nips, nor any lumps. I have nolva on hand just in case and was going to start taking it,

    Any other signs of gyno that I need to be aware of??

    Can we get some feedback from your cycle..How long did you run it? What kind of gains? Was it from designer supps? Have you kept your gains in PCT? I am looking at running the 1-test cyp in about 4 weeks so I am interested..
  9. Board Supporter
    cctez's Avatar
    Join Date
    Jan 2003
    Age
    41
    Posts
    99
    Rep Power
    192

    Reputation

    Quote Originally Posted by Longdog
    4ad can definitely cause gyno. It sounds like it could either be a sign, or just a false alarm. Your dose is pretty small, but its still possible. You can start taking nolva if you think it may be gyno. Take 40mg/day until symptoms are gone.

    I assume your cycle is transdermal? It normally takes 2 weeks for non-methylated hormones to really kick in. I suggest continuing for 4-6 weeks, as the biggest gains usually come in weeks 3-6. 2 week cycles of 1-test/4ad are not very effective. Much of the 7lbs you gained is probably water. The real LBM gains will come after a week or 2 on. If concerned about gyno, just run 10mg/day nolva along with it.
    Thanks LD,

    I hope it was just a false alarm. Itching stopped altogether yesterday afternoon. Maybe it was just an itch. I will keep a close eye on it and should it return, I will start the Nolva...
  10. Board Supporter
    cctez's Avatar
    Join Date
    Jan 2003
    Age
    41
    Posts
    99
    Rep Power
    192

    Reputation

    Just wanted to update you all, this was a total false alarm. Just needed to get a clean shave in and I was good to go.
  

  
 

Similar Forum Threads

  1. Replies: 2
    Last Post: 11-14-2011, 07:34 PM
  2. 2 weeks in test cyp, gyno!
    By thehazzle in forum Anabolics
    Replies: 1
    Last Post: 06-11-2008, 06:05 PM
  3. My First Cycle with Test Cyp
    By mightyboboffdu in forum Anabolics
    Replies: 30
    Last Post: 09-25-2006, 04:06 PM
  4. 1-Test cyp dosing question
    By Jarconis in forum Anabolics
    Replies: 2
    Last Post: 08-06-2004, 07:15 PM
  5. Test Cyp PCT question
    By kwantz in forum Anabolics
    Replies: 2
    Last Post: 03-08-2004, 07:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in